Convergence of the Bogolyubov–Galerkin method for a boundary value problem of a nonlinear polyharmonic equation
Doklady Akademii Nauk, Tome 298 (1988) no. 5, pp. 1060-1063
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_5_a6,
author = {\`E. I. Kucherenko},
title = {Convergence of the {Bogolyubov{\textendash}Galerkin} method for a boundary value problem of a nonlinear polyharmonic equation},
journal = {Doklady Akademii Nauk},
pages = {1060--1063},
year = {1988},
volume = {298},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_5_a6/}
}
TY - JOUR AU - È. I. Kucherenko TI - Convergence of the Bogolyubov–Galerkin method for a boundary value problem of a nonlinear polyharmonic equation JO - Doklady Akademii Nauk PY - 1988 SP - 1060 EP - 1063 VL - 298 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1988_298_5_a6/ LA - ru ID - DAN_1988_298_5_a6 ER -
È. I. Kucherenko. Convergence of the Bogolyubov–Galerkin method for a boundary value problem of a nonlinear polyharmonic equation. Doklady Akademii Nauk, Tome 298 (1988) no. 5, pp. 1060-1063. http://geodesic.mathdoc.fr/item/DAN_1988_298_5_a6/